MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 3-4-RT 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

SMITH & NEPHEW, INC. JRNY II BCS XLPE ART ISRT SZ 3-4-RT 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number 74027232
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Inflammation (1932); Arthralgia (2355)
Date of Event 04/03/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, after a tka surgery had been performed, the patient started experiencing pain, which was caused by synovitis.A revision surgery was performed to treat the event.Although the physician claims that the devices were not defective, the journey ii bcs xlpe insert was explanted.The patient outcome is unknown.

Brand Name
JRNY II BCS XLPE ART ISRT SZ 3-4-RT 10MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key10036655
Report Number1020279-2020-01527
Device Sequence Number2956297
Product Code JWH
UDI-Device Identifier00885556179062
UDI-Public00885556179062
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number74027232
Device Catalogue Number74027232
Device Lot Number19BM02256
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/10/2020
Supplement Date Received by Manufacturer12/08/2020
Initial Report FDA Received Date05/07/2020
Supplement Report FDA Received Date12/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;